# SDR DALA2016060704393

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CHANNEL OF FLOOR PANEL NR 222 X.  CHANNEL WAS REPAIRED IAW SRM 53-20-50, FIG 201.  HFEC INSPECTION WAS PERFORMED, NO CRACKS WERE FOUND AFTER STOP DRILL IAW NDT SPM 06-10-001.
